Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Error analysis for a stiff system procedure


Author: Arthur David Snider
Journal: Math. Comp. 30 (1976), 216-219
MSC: Primary 65L05
MathSciNet review: 0398111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The analysis of the local truncation error in a numerical scheme for integrating stiff differential equations, presented in a recent paper by Guderley and Hsu, holds only in special circumstances, but a more general analysis preserves the main conclusions. Several modifications of the scheme are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0398111-7
PII: S 0025-5718(1976)0398111-7
Keywords: Stiff differential equations
Article copyright: © Copyright 1976 American Mathematical Society